# SDR SRAA970912

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4383
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Bleed Air
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING, NR 1 NACELLE OVERHEAT WARNING LIGHT CAME ON, AIRCRAFT BLOCKED IN WITHOUT INCIDENT.  INSPECTED NR 1 ENGINE AND FOUND CLAMP ON F-STACK BLEED AIR DUCT NOT ALIGNED.  REMOVED CLAMP, RESEALED DUCT AND REINSTALLED CLAMP, OPS CHECKED AND LEAK CHECKED GOOD.
